# SDR 97UAL900111

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825C
- Condition: Failed
- Location: Right
- Component: S281T00130
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS DUE TO RIGHT GENERATOR  FAILURE.  IDG (INTEGRATED DRIVE GENERATOR) FAILED.  REPLACED IDG.  LEAK AND OPERATIONAL CHECK WAS GOOD.
